MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DHS/DCS COMPRESSION SCREW 36MM-STERILE; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DHS/DCS COMPRESSION SCREW 36MM-STERILE; APPLIANCE,FIXATION,NAIL
Model Number 280.990
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent revision procedure of the two (2) holes unknown dhs plate, the unknown 7.3mm cannulated screw, the dhs compression screw and the two (2) unknown cortex screw failed fixation.Initially, the patient was implanted with a dynamic hip and condylar screw system (dhs) in (b)(6) 2019.The patient did not heal so there was a nonunion of the fracture.There is no further information available.This report is for one (1) dhs®/dcs® compression screw 36mm-sterile.This is report 3 of 5 for (b)(4).

Brand Name
DHS/DCS COMPRESSION SCREW 36MM-STERILE
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10818209
Report Number2939274-2020-05084
Device Sequence Number13734919
Product Code KTT
UDI-Device Identifier10886982176356
UDI-Public(01)10886982176356
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K791619
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number280.990
Device Catalogue Number280.990S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2020
Initial Report FDA Received Date11/10/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - PLATES: DHS/DCS; UNK - SCREWS: 6.5 MM AND 7.3 MM CANNULATED; UNK - SCREWS: CORTEX
Outcome Attributed to Adverse Event Required Intervention;